# SDR UPS01834593

- Difficulty date: January 3, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- Aircraft time: 71,650 hours, 47,792 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA.1350 LONG. 35R IS CRACKED     REMOVED AND REPLACED LONGERON ST. 1270-1350 I.A.W. DWG. 3758593,AND SRM. 51-1-20D
